Show simple item record

dc.contributor.authorMcKeon, D.G.C.
dc.contributor.authorSherry, T N
dc.date.accessioned2018-08-24T08:25:39Z
dc.date.available2018-08-24T08:25:39Z
dc.date.issued2006-01-01
dc.identifier.citationMcKeon, D.G.C. Sherry, T N (2006). The bargmann-wigner equations in spherical space. Canadian Journal of Physics 84 (1), 37-52
dc.identifier.issn0008-4204,1208-6045
dc.identifier.urihttp://hdl.handle.net/10379/9533
dc.description.abstractThe Bargmann-Wigner formalism is adapted to spherical surfaces embedded in three to eleven dimensions. This is demonstrated to generate wave equations in spherical space for a variety of antisymmetric tensor fields. Some of these equations are gauge invariant for particular values of the parameters characterizing them. For spheres embedded in three, four, and five dimensions, this gauge invariance can be generalized so as to become non-Abelian. This non-Abelian gauge invariance is shown to be a property of second-order models for two index antisymmetric tensor fields in any number of dimensions. The O(3) model is quantized and the two-point function is shown to vanish at the one-loop order.
dc.publisherCanadian Science Publishing
dc.relation.ispartofCanadian Journal of Physics
dc.subjectdimensional regularization
dc.subjectoperator regularization
dc.subjectquantum electrodynamics
dc.subjectdirac-equation
dc.subjectmassless
dc.subjecthypersphere
dc.titleThe bargmann-wigner equations in spherical space
dc.typeArticle
dc.identifier.doi10.1139/p06-011
dc.local.publishedsourcehttp://arxiv.org/pdf/hep-th/0411090
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record